American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 193 found      Go to page: 1 2 3 4 5 6 > >>

[61] Nathan S. Feldman. Tensor products of subnormal operators. Proc. Amer. Math. Soc. 127 (1999) 2685-2695. MR 1625745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Nathan S. Feldman. Essentially subnormal operators. Proc. Amer. Math. Soc. 127 (1999) 1171-1181. MR 1625741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Bruce A. Cload. Composition operators: Hyperinvariant subspaces, quasi-normals and isometries. Proc. Amer. Math. Soc. 127 (1999) 1697-1703. MR 1476125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ximena Catepillán and Waclaw Szymanski. Semigroup properties of factors in the polar decomposition or the operator De-Moivre formula. Proc. Amer. Math. Soc. 126 (1998) 3521-3526. MR 1618713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Toshihiro Okuyama and Keiichi Watanabe. The Fuglede-Putnam theorem and a generalization of Barría's lemma. Proc. Amer. Math. Soc. 126 (1998) 2631-2634. MR 1451824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Jan Stochel. Positive definiteness and commutativity of operators. Proc. Amer. Math. Soc. 126 (1998) 431-440. MR 1415340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] M. Benlarbi Delai, S. Bouali and S. Cherki. Une remarque sur l'orthogonalité de l'image au noyau d'une dérivation généralisée. Proc. Amer. Math. Soc. 126 (1998) 167-171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Tin-Yau Tam. On a conjecture of Ridge. Proc. Amer. Math. Soc. 125 (1997) 3581-3592. MR 1415372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Tadasi Huruya. A note on $p$-hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 3617-3624. MR 1416089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Bebe Prunaru. Invariant subspaces for polynomially hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 1689-1691. MR 1402884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] John B. Conway and Nathan S. Feldman. The essential selfcommutator of a subnormal operator. Proc. Amer. Math. Soc. 125 (1997) 243-244. MR 1363417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Ameer Athavale. On completely hyperexpansive operators. Proc. Amer. Math. Soc. 124 (1996) 3745-3752. MR 1353373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Bebe Prunaru. On the commutant of hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3411-3412. MR 1342042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Takayuki Furuta. Generalized Aluthge transformation on $p$-hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3071-3075. MR 1350943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] William E. Hornor and James E. Jamison. Weighted composition operators on Hilbert spaces of vector-valued functions. Proc. Amer. Math. Soc. 124 (1996) 3123-3130. MR 1328350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Douglas R. Farenick and Woo Young Lee. Hyponormality and spectra of Toeplitz operators. Trans. Amer. Math. Soc. 348 (1996) 4153-4174. MR 1363943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Jan Stochel. Seminormality of operators from their tensor product . Proc. Amer. Math. Soc. 124 (1996) 135-140. MR 1286008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Muneo Chō and Masuo Itoh. Putnam's inequality for $p$-hyponormal operators . Proc. Amer. Math. Soc. 123 (1995) 2435-2440. MR 1246519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Eungil Ko. Algebraic and triangular $n$-hyponormal operators . Proc. Amer. Math. Soc. 123 (1995) 3473-3481. MR 1291779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] B. P. Duggal. On $p$-hyponormal contractions . Proc. Amer. Math. Soc. 123 (1995) 81-86. MR 1264808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Ximena Catepillán, Marek Ptak and Wacław Szymański. Multiple canonical decompositions of families of operators and a model of quasinormal families . Proc. Amer. Math. Soc. 121 (1994) 1165-1172. MR 1189538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Ameer Athavale. On a minimal normal dilation problem . Proc. Amer. Math. Soc. 121 (1994) 843-850. MR 1186126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Ke Ren Yan. An index formula for $n$-tuple of shifts on polydisk . Proc. Amer. Math. Soc. 121 (1994) 747-754. MR 1185275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Raúl E. Curto and Ren Yi Jian. A matricial identity involving the self-commutator of a commuting $n$-tuple . Proc. Amer. Math. Soc. 121 (1994) 461-464. MR 1182700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Joel Pincus and Shao Jie Zhou. Principal currents for a pair of unitary operators. Memoirs of the AMS 109 (1994) MR 1243584.
Book volume table of contents   

[87] Takahiko Nakazi and Katsutoshi Takahashi. Hyponormal Toeplitz operators and extremal problems of Hardy spaces . Trans. Amer. Math. Soc. 338 (1993) 753-767. MR 1162103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Jörg Eschmeier. Representations of ${\rm Alg}\,{\rm Lat}(T)$ . Proc. Amer. Math. Soc. 117 (1993) 1013-1021. MR 1152979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Scott McCullough and Vern Paulsen. $k$-hyponormality of weighted shifts . Proc. Amer. Math. Soc. 116 (1992) 165-169. MR 1102858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 193 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia